Travel-Time Models With and Without Homogeneity Over Time

Carey, M, Humphreys, P, McHugh, M et al. (1 more author) (2017) Travel-Time Models With and Without Homogeneity Over Time. Transportation Science, 51 (3). pp. 882-892. ISSN 0041-1655

Abstract

Metadata

Authors/Creators:
  • Carey, M
  • Humphreys, P
  • McHugh, M
  • McIvor, R
Copyright, Publisher and Additional Information: © 2016 The Author(s). This work is licensed under a Creative Commons Attribution 4.0 International License.
Keywords: travel-time functions; first-in-first-out; homogeneity; dynamic network loading; dynamic traffic assignment
Dates:
  • Published: August 2017
  • Accepted: 28 November 2015
  • Published (online): 31 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Oct 2016 15:13
Last Modified: 24 Aug 2017 14:06
Published Version: http://dx.doi.org/10.1287/trsc.2016.0674
Status: Published
Publisher: INFORMS
Identification Number: https://doi.org/10.1287/trsc.2016.0674

Share / Export

Statistics